Are you talking about Poligrip used with dentures?
Denture cream such as poligrip contains zinc, and chronic excessive use may result in hypocupremia and serious neurologic disease.
"... To help prevent zinc poisoning from Fixodent or Poligrip, patients with poorly-fitting dentures should seek professional help, and possibly have their dentures replaced, instead of using more denture cream. Additionally, denture cream users should contact a doctor if they experience symptoms of zinc poisoning or neuropathy. These symptoms include, but are not limited to, weakness, loss of sensation, tingling in the extremities (hand or feet), and numbness."
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2009 • 1 answer
Posted 19 Mar 2012 • 1 answer
Posted 11 Dec 2015 • 1 answer
Posted 23 Jul 2017 • 0 answers
Posted 12 days ago • 0 answers